# SDR CALA2024121601534

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,744 hours, 26,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON FWD ENTRY FRWD ENTRY DOOR SHOWED OPEN ON LANDING REQUEST MEL 5203E FOR ENTRY DOOR WARNING LIGHT.  VERIFIED ENTRY DOOR IS CLOSED, LATCHED AND LOCKED.  CLEANED FWD ENTRY DOOR PROX SENSOR AND PERFORMED INDICATION SENSOR TEST REF AMM 52-71-11. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
